X. Chang, D. Stehlé, and G. Villard, Perturbation Analysis of the QR factor R in the context of LLL lattice basis reduction, Mathematics of Computation, vol.81, issue.279, 2010.
DOI : 10.1090/S0025-5718-2012-02545-2

URL : https://hal.archives-ouvertes.fr/ensl-00529425

D. Coppersmith, Small Solutions to Polynomial Equations, and Low Exponent RSA Vulnerabilities, Journal of Cryptology, vol.10, issue.4, pp.233-260, 1997.
DOI : 10.1007/s001459900030

D. Coppersmith and S. Winograd, Matrix multiplication via arithmetic progressions, Proceedings of the nineteenth annual ACM conference on Theory of computing , STOC '87, pp.251-280, 1990.
DOI : 10.1145/28395.28396

F. Eisenbrand, Short vectors of planar lattices via continued fractions, Information Processing Letters, vol.79, issue.3, pp.121-126, 2001.
DOI : 10.1016/S0020-0190(00)00186-1

F. Eisenbrand, 50 Years of Integer Programming 1958-2008, From the Early Years to the State-of-the-Art, chapter Integer Programming and Algorithmic Geometry of Numbers, 2009.

F. Eisenbrand and G. Rote, Fast Reduction of Ternary Quadratic Forms, Proceedings of the 2001 Cryptography and Lattices Conference (CALC'01), pp.32-44, 2001.
DOI : 10.1007/3-540-44670-2_4

N. Higham, Accuracy and Stability of Numerical Algorithms, 2002.
DOI : 10.1137/1.9780898718027

M. Van-hoeij, Factoring Polynomials and 0???1 Vectors, Proceedings of the 2001 Cryptography and Lattices Conference (CALC'01), pp.45-50, 2001.
DOI : 10.1007/3-540-44670-2_5

M. Van-hoeij and A. Novocin, Gradual Sub-lattice Reduction and a New Complexity for Factoring Polynomials, Proceedings of the 9th Latin American Theoretical Informatics Symposium LATIN 2010, pp.539-553, 2010.
DOI : 10.1007/978-3-642-12200-2_47

URL : https://hal.archives-ouvertes.fr/ensl-00452881

E. Kaltofen, On the complexity of finding short vectors in integer lattices, Proceedings of EUROCAL'83, pp.236-244, 1983.
DOI : 10.1007/3-540-12868-9_107

R. Kannan, A. K. Lenstra, and L. Lovász, Polynomial factorization and nonrandomness of bits of algebraic and some transcendental numbers, Proceedings of STOC 1984, pp.191-200, 1984.

D. Knuth, The analysis of algorithms, Actes du Congrès International des Mathématiciens, pp.269-274, 1970.

H. Koy and C. P. Schnorr, Segment LLL-Reduction of Lattice Bases, Proceedings of the 2001 Cryptography and Lattices Conference, pp.67-80, 2001.
DOI : 10.1007/3-540-44670-2_7

D. H. Lehmer, Euclid's Algorithm for Large Numbers, The American Mathematical Monthly, vol.45, issue.4, pp.227-233, 1938.
DOI : 10.2307/2302607

A. K. Lenstra, H. W. Lenstra, J. , and L. Lovász, Factoring polynomials with rational coefficients, Mathematische Annalen, vol.32, issue.4, pp.515-534, 1982.
DOI : 10.1007/BF01457454

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

K. S. Mccurley and J. L. Hafner, Asymptotically fast triangularization of matrices over rings, SIAM Journal on Computing, vol.20, pp.1068-1083, 1991.

D. Micciancio and S. Goldwasser, Complexity of lattice problems: a cryptographic perspective, 2002.
DOI : 10.1007/978-1-4615-0897-7

I. Morel, D. Stehlé, and G. Villard, From an LLL-reduced basis to another, ACM SIGSAM Bulletin, vol.42, issue.3
DOI : 10.1145/1504347.1504358

I. Morel, D. Stehlé, and G. Villard, H-LLL, Proceedings of the 2009 international symposium on Symbolic and algebraic computation, ISSAC '09, pp.271-278, 2009.
DOI : 10.1145/1576702.1576740

URL : https://hal.archives-ouvertes.fr/hal-00550979

P. Q. Nguyen and D. Stehlé, An LLL Algorithm with Quadratic Complexity, SIAM Journal on Computing, vol.39, issue.3, pp.874-903, 2009.
DOI : 10.1137/070705702

URL : https://hal.archives-ouvertes.fr/hal-00550981

A. Novocin, Factoring univariate polynomials over the rationals, ACM SIGSAM Bulletin, vol.42, issue.3, 2008.
DOI : 10.1145/1504347.1504365

C. P. Schnorr, A more efficient algorithm for lattice basis reduction, Journal of Algorithms, vol.9, issue.1, pp.47-62, 1988.
DOI : 10.1016/0196-6774(88)90004-1

C. P. Schnorr, Fast LLL-type lattice reduction, Information and Computation, vol.204, issue.1, pp.1-25, 2005.
DOI : 10.1016/j.ic.2005.04.004

URL : http://doi.org/10.1016/j.ic.2005.04.004

A. Schönhage, Schnelle Berechnung von Kettenbruchentwicklungen, Acta Informatica, vol.1, issue.2, pp.139-144, 1971.
DOI : 10.1007/BF00289520

A. Schönhage, Factorization of univariate integer polynomials by diophantine approximation and an improved basis reduction algorithm, Proceedings of the 1984 International Colloquium on Automata, Languages and Programming, pp.436-447, 1984.
DOI : 10.1007/3-540-13345-3_40

A. Schönhage, Fast reduction and composition of binary quadratic forms, Proceedings of the 1991 international symposium on Symbolic and algebraic computation , ISSAC '91, pp.128-133, 1991.
DOI : 10.1145/120694.120711

D. Stehlé, Floating-Point LLL: Theoretical and Practical Aspects, Chapter, vol.22
DOI : 10.1007/978-3-642-02295-1_5

A. Storjohann, Faster Algorithms for Integer Lattice Basis Reduction, ETH, Dpt. Comp. Sc, 1996.

A. Storjohann and G. Labahn, Asymptotically fast computation of Hermite normal forms of integer matrices, Proceedings of the 1996 international symposium on Symbolic and algebraic computation , ISSAC '96, pp.259-266, 1996.
DOI : 10.1145/236869.237083

C. K. Yap, Fast unimodular reduction: planar integer lattices, Proceedings., 33rd Annual Symposium on Foundations of Computer Science, pp.437-446, 1992.
DOI : 10.1109/SFCS.1992.267808